Hyperkalemia: Damage to or disease of the kidney
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I have had noonan sysdrom since birth and hyperkalemia for several years. I am beginning to think they ae related, but it's too rare a combination for anyhone to kn ow about it. Can hyperkalemia be part olf te Noonan syndrome complex of problems?
Hello, I was diagnosed with hyperkalemia, and have started a round of antibiotics to treat an abscess tooth. In the past i have taken a probiotic with my antibiotic but am hesitant in doing so as I am not sure if it would spike my hyperkalemia.
I have been taking melatonin for a while and the potassium in my blood is too high. Does someone know if I can reverse this problem? If so, do I have to stop the melatonin completely and how long would it take to lower the potassium in my blood? Thank you!
More questions for: Hyperkalemia
I have always suffered from headaches. I had colitis so I was limited to taking Tylenol. the last year or so my headaches have gotten worse so I increased the Tylenol. my potassium readings are going up. 2 different doctors dispute the fact that Tylenol can raise your potassium. I am at my wit's end as to how to treat my headaches.
Hello, my name is Lidya Hagos and I am un undergraduate pharmacist, me and my mentor are trying to conduct a study concerning the causation of hyperkalemia by kanamycin. This is very important as we have seen that kanamycin does seem to cause hyperkalemia but there is no literature that says that kanamycin causes hyperkalemia, only hypokalemia so i would like to join this group to be able to communicate with you and to better understand the situation so that we can all better understand how and why this is happening and hope to come to good conclusion so that the manufacturers of kanamycin may also be aware of this.
Took Dapsone for about a month and experienced higher and higher blood potassium levels until the level spiked to almost 7. Dapsone was immediately stopped and I was placed on Kayexalate which caused other problems that needed to be addressed immediately. At this point I am not on Dapsone and really do not want to return to it.
More reviews for: Hyperkalemia
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.